# SDR SWIA972167

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 34,070 hours, 42,047 cycles
- Engine: Pwa PW118B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

''APU GEN OFF BUS'' LIGHT ON IN FLIGHT.  RESET AS PER QRH.  RESET FOR APPROXIMATELY 10 SECONDS THEN ''OFF BUSS''CAME ON AGAIN.  RETURNED TO FIELD. REMOVED AND REPLACED APU STARTER/GENERATOR IAW 24-30-00.  OPS CHECK GOOD.P/N:  23080-015  S/N ON:  98543  S/N OFF:  96115
